# SDR FDEA201107202860

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 480-550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 480 - 550, RBL 45.  REMOVED SEAT TRACK SECTION AND SPLICE PARTS AFTER FOUND OUT OF LIMITS IAW   SRMR 2489 & SRM 51-30-2.  FABRICATED NEW SEAT SECTION AND SPLICE PARTS IAW SRM 53-10-2 FIG 7A & SRM 53-10-5 FIG 1.  INSTALLED NEW SEAT TRACK SECTION & SPLICE PARTS IAW SRM 51-30-2.
